# SDR USAA2011051691862

- Difficulty date: May 3, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - CORROSION ON FLOORBOARD NR 222FF FORWARD LANDING OUTBOARD SECTION AT FR16.  REPLACED FLOORBOARD NR 222FF IAW A319 AMM 53-12-12-400-001.
